MAUDE Adverse Event Report: DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE

DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 01-207-0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling (2091)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the patient's "lower legs started swelling.They had to take him to the emergency room.They gave him a steroid shot and the swelling went down.He used his bone stim and the swelling came right back." the patient previously had a "low back fusion" and had been using the bone stimulator for three weeks.No further information is currently available.

Brand Name
CMF SPINALOGIC
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key9093321
Report Number3012446970-2019-00032
Device Sequence Number14036731
Product Code LOF
UDI-Device Identifier00888912011495
UDI-Public00888912011495
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number01-207-0007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;